# SDR HEEA0011848

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515KA
- Make and model: Bell 206L-3
- Aircraft serial: 51048
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4004437903
- Condition: Failed
- Location: Cockpit
- Component: RT220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED 1.1 ON SST ALTIMETER VALID LIGHT DOES NOT STAY ON.
